Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Medication for pain in the right lower abdomen post abortion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   i have a sharp pain above my right hip had an abortion nov 21... what could this be? i NEED help- in scared!
Doctor :   can you tell me some more in detail about pain in the right hip?

User :   pain came once i STOPPED bleeding
Doctor :   ok
Doctor :  
how is the pain?
User :   sharp constant pain and when i cough, sneeze, laugh etc it feels like someone is turning a knife in my side
Doctor :   after passing urine does it subside?
User :   not my hip. its where if i was measuring my waist my right fingers would be touching it
User :   it doesnt affect me using the bathroom
Doctor :   do you have fever?

User :   no
Doctor :  
since how many days you have this pain?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor